# SDR DALA2017040902845

- Difficulty date: April 7, 2017
- Submitted: April 9, 2017
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 53,423 hours, 6,881 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bolt
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DIV, UPON LEVEL OFF IN CRUISE, NOTICED THE AIRCRAFT HAD A MEDIUM FREQUENCY LOW AMPLITUDE GALLOP IN PITCH, NO ROLL OR YAW TENDENCIES.  ONLY FELT IN THE FLIGHT DECK. CREW HAS DECLARED AN EMERGENCY AND DIVERTED TO ANC AND LANDED OVER WEIGHT.  DURING TROUBLESHOOTING F/CTL TRIM FAULT APPEARED FAULTING THE R Y ELEVATOR CONTROL.  REPLACED DAMAGED BOLT AND BUSHING FOR ELEVATOR ROD END AND RIGHT YELLOW ELEVATOR SERVO CONTROL.
